Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 536475, 9 pages
http://dx.doi.org/10.1155/2012/536475
Research Article

The Numerical Class of a Surface on a Toric Manifold

Faculty of Economics and Information, Gifu Shotoku Gakuen University, 1-38 Nakauzura, Gifu 500-8288, Japan

Received 29 January 2012; Accepted 24 February 2012

Academic Editor: Harvinder S. Sidhu

Copyright © 2012 Hiroshi Sato. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hiroshi Sato, “The Numerical Class of a Surface on a Toric Manifold,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 536475, 9 pages, 2012. https://doi.org/10.1155/2012/536475.